Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Voltage-current characteristics of a $ pn$-diode from a drift-diffusion model with nonlinear diffusion


Authors: Ansgar Jüngel and Christian Schmeiser
Journal: Quart. Appl. Math. 55 (1997), 707-721
MSC: Primary 78A55; Secondary 35R35
DOI: https://doi.org/10.1090/qam/1486544
MathSciNet review: MR1486544
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A drift-diffusion model with density-dependent diffusion coefficients for the flow of electrons and holes in a semiconductor crystal is considered. It contains a new class of models for recombination-generation effects as well as boundary conditions modelling Ohmic contacts. Existence of steady-state solutions is proven. For a planar $ pn$-diode the qualitative properties of steady-state solutions in dependence on the applied voltage is examined and, in particular, voltage-current characteristics are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78A55, 35R35

Retrieve articles in all journals with MSC: 78A55, 35R35


Additional Information

DOI: https://doi.org/10.1090/qam/1486544
Article copyright: © Copyright 1997 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website